# SDR FDEA201109013604

- Difficulty date: September 1, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK ATTACHMENT FITTING GAP CHECK AT FRAME 38.2 NR 5 RIGHT WORN OUT OF LIMITS.  SEAT TRACK ATTACHMENT FITTING REWORKED AS PER SRM 53-15-16 REV 20, FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REV 112.
